# SDR SWAA2022082947460

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 14,036 hours, 6,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLUME KNOB MISSING AFT MEGAPHONE / [01] R&R AFT MEGAPHONE PER MM 25-64-00. EXP JUL 2023
